Question Hi am rohit 25 yrs old male. I started running july last year and one i day i did 3 sprints(100 meters) and had pain in my legs mainly in left knee. I consulted a physiotherapist and was quite ok after that. But since then whenever i play, i start feeling pain in any part of my legs( sometimes in hips, sometimes in hamstring area, sometimes in knees). I also realize that i get tired very early. I consulted an ortho and he gave me several vitamins tablets. But still i am getting no relief. What should i do now ? continue those vitamins tablets ? I took testosterone injections about 1.5 yrs back for 7 months. Can those be the reason for pain ?
Answer Dear Rohit,
First of all the vitamin doesn't give any cure to soft tissue injury. Just it helps to healing. I feel after your sprint you may have got this problem. Probably a soft tissue or a muscle may damaged. I more concern about your hip. I feel in that area something can be wrong. Please again visit a physio and ask him to check the hip area well.
Ananda Ravindu bandara
I can answer any physiotherapy related conditions.such as,
1. Any Orthopaedic condition.
2. Rheumatological conditions.
3. Neurological conditions.
4. Respiratory conditions.
5. Paediatric conditions.
6. Soft tissue managements.
7. Pr and post operative management.
I am Sri Lanka Medical Council registered physiotherapist. I have completed the Diploma in Physiotherapy in School of Physiotherapy and Occupational Therapy, Colombo in 2004. I have done my Advanced Diploma in Physiotherapy in Command Hospital Indian Air Force, Bangalore, India in 2006.
I specialize in paediatric, Orthopaedic and Neurological conditions.
Education/Credentials 1. Advanced level- Bio Science stream.
2. Diploma in Physiotherapy-School of Physiotherapy and Occupational Therapy,Colombo, Sri Lanka.
3. Advanced Diploma in Physiotherapy- Command Hospital Indian Air Force, Bangalore, India.
4. Bachelor of Information Technology, University of Moratuwa, Sri Lanka.